# SDR L1GA200000314

- Difficulty date: October 23, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 56,836 hours, 43,573 cycles
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 0932086
- Condition: Missing
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE RETAINER BOLT MISSING.
